MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1515/jpem-2014-0433

Медицинская библиотека · Journal of pediatric endocrinology & metabolism : JPEM · 2015

Migratory polyarthritis as an adverse effect of thiamazole use in a 13-year-old girl with Graves' disease.

Janson Jo-Anne, de Laat Paul, Draaisma Jos M T

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Graves' disease is the most prevalent cause of hyperthyroidism in children. The treatment commonly involves antithyroid therapy using a thionamide. We present a case of a 13-year-old girl with the antithyroid arthritis syndrome, presenting as a migratory polyarthritis, after the initiation of thionamide treatment for Graves' disease. Antithyroid arthritis syndrome warranted immediate cessation of thionamide. Improvement of the arthritis was seen in subsequent days. As there are no other reversible treatment modalities for Graves' disease in children, definitive treatment with radioactive iodine was needed to control the hyperthyroidism in this child. Antithyroid arthritis syndrome presenting as a migratory polyarthritis is a severe adverse effect of a common pediatric disease and should therefore be recognized by pediatricians.

Для цитирования: Janson Jo-Anne, de Laat Paul, Draaisma Jos M T. Migratory polyarthritis as an adverse effect of thiamazole use in a 13-year-old girl with Graves' disease.. Journal of pediatric endocrinology & metabolism : JPEM. 2015. DOI: 10.1515/jpem-2014-0433.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.